# SDR COMA0560246

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 25,642 hours, 24,199 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 439
- Condition: Faulty
- Location: Te Flaps
- Part time: 25,642 hours, 24,199 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5142 RECEIVED A FLAP FAIL CAUTION WHILE PARKED AT THE GATE.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
